VOL. 36 · NO. 2 | December 2013
 
VIEW ALL ABSTRACTS +
Articles
Chaohui ZHANG
Tokyo J. Math. 36 (2), 289-307, (December 2013) DOI: 10.3836/tjm/1391177972
KEYWORDS: 53C35, 53C40
Sachiko YOSHIDA
Tokyo J. Math. 36 (2), 309-336, (December 2013) DOI: 10.3836/tjm/1391177973
Daisuke AIBA
Tokyo J. Math. 36 (2), 337-345, (December 2013) DOI: 10.3836/tjm/1391177974
KEYWORDS: 35P15
Manabu OZAKI, Mitsul TOHKAILIN
Tokyo J. Math. 36 (2), 347-354, (December 2013) DOI: 10.3836/tjm/1391177975
KEYWORDS: 11R42
Shun SHIMOMURA
Tokyo J. Math. 36 (2), 355-377, (December 2013) DOI: 10.3836/tjm/1391177976
KEYWORDS: 11M06
Armando M. V. CORRO, Carlos M. C. RIVEROS
Tokyo J. Math. 36 (2), 379-386, (December 2013) DOI: 10.3836/tjm/1391177977
KEYWORDS: 30D30, 53A10, 35C99
Yuken MIYASAKA, Takao YAMAZAKI
Tokyo J. Math. 36 (2), 387-403, (December 2013) DOI: 10.3836/tjm/1391177978
Fumiya AMANO, Hisatoshi KODANI, Masanori MORISHITA, Takeshi OGASAWARA, Takayuki SAKAMOTO, Takafumi YOSHIDA
Tokyo J. Math. 36 (2), 405-427, (December 2013) DOI: 10.3836/tjm/1391177979
KEYWORDS: 11R, 11F
Loren ABRAMS, Blake MELLOR, Lowell TROTT
Tokyo J. Math. 36 (2), 429-458, (December 2013) DOI: 10.3836/tjm/1391177980
KEYWORDS: 05C10, 57M25
Satoshi MOCHIZUKI, Akiyoshi SANNAI
Tokyo J. Math. 36 (2), 459-472, (December 2013) DOI: 10.3836/tjm/1391177981
KEYWORDS: 18E10, 19D35
Makoto KANOU, Tomohiko SATO, Kazuo WATANABE
Tokyo J. Math. 36 (2), 473-482, (December 2013) DOI: 10.3836/tjm/1391177982
KEYWORDS: 35Q60, 35Q61, 58A10, 76N10, 58A10, 76N10
Sever Silvestru DRAGOMIR, Mitsuru UCHIYAMA
Tokyo J. Math. 36 (2), 483-498, (December 2013) DOI: 10.3836/tjm/1391177983
KEYWORDS: 53C35, 53C40
Kwok-Pun HO
Tokyo J. Math. 36 (2), 499-512, (December 2013) DOI: 10.3836/tjm/1391177984
KEYWORDS: 42B25, 42B35, 46A80, 46E30, 46E40
Hitoshi YAMANAKA
Tokyo J. Math. 36 (2), 513-519, (December 2013) DOI: 10.3836/tjm/1391177985
KEYWORDS: 57R70, 57S15, 37D15
Takahiro AOYAMA, Takashi NAKAMURA
Tokyo J. Math. 36 (2), 521-538, (December 2013) DOI: 10.3836/tjm/1391177986
KEYWORDS: 11M, 60E
Hidetoshi TAHARA
Tokyo J. Math. 36 (2), 539-570, (December 2013) DOI: 10.3836/tjm/1391177987
KEYWORDS: 35A20
Back to Top